# SDR DXTA2024112101164

- Difficulty date: November 16, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N796QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20646
- Aircraft time: 8,594 hours, 4,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: M184EXT112282
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV EXIT SIGN/LIGHT: LIGHTED LAVATORY "EXIT" SIGN DOES NOT ILLUMINATE WHEN THE REST OF THE INTERIOR EMERGENCY LIGHTS ARE ON. REMOVED AND REPLACED AFT LAV EXIT SIGN IAW CL350 SMM TASK 33-51-05-400-801 REV1 COMPLIED WITH OPS OF EXIT SIGN IAW CL350 SMM TASK 33-50-00-710-801 REV1 NO DEFECTED NOTED. INSTALLED PART IS NEW.
